# SDR CALA9800075

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001011
- Condition: Inoperative
- Location: Aft Airstair
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY FLOOD LIGHT AT LEFT SIDE OVER AFT AIRSTAIRS INOPERATIVE.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED.
